Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 736214, 19 pages
http://dx.doi.org/10.1155/2012/736214
Research Article

Common Fixed Point Theorems for a Class of Twice Power Type Contraction Maps in G-Metric Spaces

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Hangzhou Zhejiang 310036, China

Received 5 February 2012; Accepted 27 July 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 Hongqing Ye and Feng Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongqing Ye and Feng Gu, “Common Fixed Point Theorems for a Class of Twice Power Type Contraction Maps in G-Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 736214, 19 pages, 2012. https://doi.org/10.1155/2012/736214.